# SDR HEEA0013211

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 214175171103
- Condition: Failed
- Location: Battery Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSING VOLTAGE TO DROP DURING ENGINE START.
